# SDR IPXA2015041888191

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 23,538 hours, 14,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EGRESS LIGHT ON FUSELAGE ABOVE LT NOSE GEAR DOOR IS INOPERATIVE.  LAMPED & OPS CHECKED EMERGENCY EGRESS LIGHT IAW AMM 33-51-06-962-001-0033.  OPS CHECKED GOOD.
